# SDR DALA201904212534

- Difficulty date: April 20, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE IB POSITION AT LEV EL RIB 12 LH WING (1 EA). REPLACED BRACKET TELESCOPIC DUE OB PIXED LEADING EDGE IB POSITION AT LEVEL RIB 12 LH WING AS PER A319 SRM 51-72-11; ERA NO530598- 14MA DRAWING #D57449202.
